MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Catalog Number 5532-G-613
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not available.
 
Event or Problem Description
Total knee arthroplasty revision due to laxity 13mm insert explanted and 16mm insert implanted.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7148529
Report Number0002249697-2017-03703
Device Sequence Number1890254
Product Code MBH
UDI-Device Identifier07613327050868
UDI-Public07613327050868
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2021
Device Catalogue Number5532-G-613
Device Lot NumberK2163L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR